# SDR ASAA2015031711045

- Difficulty date: March 17, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 27,962 hours, 8,557 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 332A23507
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT TOP OF CLIMB, AT 350, LT DUCT PRESSURE WAS 22, RT WAS 46PSI.  AT TOP OF DESCENT THEY READ LT=31, RT=46PSI.  ACFT GROUNDED.  ACCOMPLISHED TASK 36-00-00-860-807 NR 1 ENGINE BLEED AIR SYS ABBREVIATED TROUBLESHOOTING FOUND CONTROL LINE FROM HIGH STAGE REGULATOR LOOSE AT HIGH STAGE VALVE.  SECURED LINE. COMPLETED STEPS 1 THRU 6B.
